# SDR WX0A2015021672417

- Difficulty date: February 8, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Engine: Pwa JT8D219
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645503
- Part serial: 001933
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG NOSE COWL CORROSION BLEND OUT AT 6 O'CLOCK POSITION ON INNER LIP ATTACH POINT OUT OF LIMITS.  R & R NR 2 ENG NOSE COWL IAW AMM 71-10-01.
